# SDR MWEA99070

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752501
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORWARD PASSENGER DOOR AT FORWARD END OF NUMBER 1 BEAM.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
